# SDR CALA2017101303586

- Difficulty date: October 13, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 77,364 hours, 29,213 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 641415801
- Part serial: 3631
- Condition: Inaccurate
- Location: Standby
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STANBY ALTIMETER WAS ERRONEOUS DURING DESCENT, 450 FT HIGH AT LOWER ALTITUDES.  REPLACED THE STANBY ALTIMETER IAW AMM 34-21-22.
